Some results on weak solutions to a class of singular hyperbolic variational inequalities
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 189-205.
@article{RSMUP_1993__90__189_0,
     author = {Luterotti, Fabio},
     title = {Some results on weak solutions to a class of singular hyperbolic variational inequalities},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {189--205},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0833.35097},
     mrnumber = {1257139},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1993__90__189_0/}
}
TY  - JOUR
AU  - Luterotti, Fabio
TI  - Some results on weak solutions to a class of singular hyperbolic variational inequalities
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 189
EP  - 205
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1993__90__189_0/
UR  - https://zbmath.org/?q=an%3A0833.35097
UR  - https://www.ams.org/mathscinet-getitem?mr=1257139
LA  - en
ID  - RSMUP_1993__90__189_0
ER  - 
Luterotti, Fabio. Some results on weak solutions to a class of singular hyperbolic variational inequalities. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 189-205. http://archive.numdam.org/item/RSMUP_1993__90__189_0/

[1] M.L. Bernardi - G.A. Pozzi, On some singular or degenerate parabolic variational inequalities, Houston J. Math., 15 (1989), pp. 163-192. | MR 1022060 | Zbl 0709.35067

[2] M.L. Bernardi - F. Luterotti - G.A. Pozzi, On a class of singular or degenerate hyperbolic variational inequalities, Differential Integral Equations, 4 (1991), pp. 953-975. | MR 1123346 | Zbl 0743.35046

[3] H. Brezis, Problémes unilatéraux, J. Math. Pures Appl., 51 (1972), pp. 1-168. | MR 428137 | Zbl 0237.35001

[4] Duvant - Lions, Inequalities in Mechanics and Physics, Grundlehren, Band 219, Springer, Berlin (1976). | MR 521262 | Zbl 0331.35002

[5] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier Villars, Paris (1969). | MR 259693

[6] J.L. Lions, Partial differential inequalities, Uspekhi Mat. Nauk, 26, 2 (1971), pp. 206-263 (and Russian Math. Surveys, 27, 2 (1972), pp. 91-159). | MR 296479 | Zbl 0246.35010

[7] F. Luterotti, On some degenerate evolution variational inequalities, to appear in Ann. Mat. Pura Appl. | MR 1271421 | Zbl 0805.47063